Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Further oscillation criteria for partial difference equations with variable coefficients

Basak Karpuz
Ozkan Ocalan
Journal / Anthology

Computers and Mathematics with Applications
Year: 2010
Volume: 59
Issue: 1
Page range: 55-63

In this paper, some new oscillation criteria on the oscillation of first-order partial delay difference equations with nonnegative variable coefficients, which improve the recent ones under some additional conditions, are given. Some examples to illustrate the applicability of our results are also supplied of which solutions are plotted by the mathematical programming language Mathematica 7.0.